# SDR SWIA200110435

- Difficulty date: December 11, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 16,876 hours, 22,649 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME HIGH SPEED WARNING SOUNDED ON TAKEOFF (ABORTED TAKEOFF).  HOOKED UP PITOT STATIC SET, RAN UP AND DOWN 5 TIMES, COULD NOT DUPLICATE.  OPS CHECKS GOOD.
